Glycol ethers cause FLU   *

Cancers - Autoimmune issues - Birth Defects

 
What is necessary to require disclosure in all products?

Home cleaning products?

& when inert ingredient of any product?

http://www.valdezlink.com/re/health/false.htm

Too many wonderful people are dying off because of exposure to this type of chemical

& it doesn't get blamed for anything it does

M. Diann Hursh
Box 233
Valdez, AK 99686

907-835-5333

 

Cause of death - Three Soldiers die after 'flu' symptoms 2005 in USA  #of



Cause of death: Sgt Chris Rogers, Sgt Clay Garton, Capt Munoz Post Ft Bragg

2005

We don't have to get blown up in wars,
We kill our own - all ages

Capt. Gilbert Munoz, Sgt Christopher Rogers, Sgt Clay Garton died in 2005 after flu symptoms.

This kind of death should be considered due to exposure to glycol ether which is the most probable cause of flu symptoms (not a virus).

Elevated white blood cell counts are not indicative of an infection, but the anemia of this kind of chemical exposure. To find out what was the source, ask, "What was going on differently IMMEDIATELY prior to flu symptoms starting up?" (Not what their job was month's prior / irrelevant)

http://www.valdezlink.com/re/health/organsshutdown/examples.htm#5  I write web pages about the harm of 2-butoxyethanol (most commonly used glycol ether) and other glycol ethers.

Enlarged liver and especially enlarged spleen (red blood cells dying off too soon from autoimmune action) are AIHA signs. Glycol ether will cause your immune system to attack you & eventually your ORGANS to SHUT DOWN.

These soldiers most probably died of advance, acute autoimmune hemolytic anemia


You would have to ask those closest to these ... exactly what was different in their lives just prior to the 'flu symptoms' starting up.

Vapors in eyes is the worst exposure. And there is such a thing as second hand solvent exposure. If someone poisoned by this ... even in the recent past ... were to come around them, they would expel the glycol ether chemical in their respiration to get into the eyes of those closest to them.

I think being a flight medic is a seriously hazardous profession, because you never know when someone is poisoned by glycol ether, but here is what to look for: congestion, ongoing 'sniffles,' flatulence (*) and most especially diarrhea. In the later I suspect because you are dealing with an autoimmune causing chemical that mostly causes autoimmune metabolic issues, that you have bile released that immediately causes farting and diarrhea (unrelated to what is eaten).

Actually I think there is considerable glycol ether in paint thinners; but also in paint (even latex), in cleaning products especially! Home cleaning products do not have disclose this type of chemical to housewives, by the way, and they are at serious risk.

http://www.valdezlink.com/re/glycolether.htm

Look for the pattern of 'CFIDS'

... most probable cause of 'gulf war syndrome'

AND the most harmful chemical exposure for our Vietnam Vets

 

ASK  


November 11 is Veterans' Day